Cut-free sequent systems for temporal logic

Brünnler, Kai; Lange, Martin (2008). Cut-free sequent systems for temporal logic. Journal of logic and algebraic programming, 76(2), pp. 216-225. New York, N.Y.: North-Holland 10.1016/j.jlap.2008.02.004

[img]
Preview
Text
bl08.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (193kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Brünnler, Kai

ISSN:

1567-8326

Publisher:

North-Holland

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

26 Aug 2015 10:42

Publisher DOI:

10.1016/j.jlap.2008.02.004

BORIS DOI:

10.7892/boris.37186

URI:

https://boris.unibe.ch/id/eprint/37186 (FactScience: 207161)

Actions (login required)

Edit item Edit item
Provide Feedback